I have been on birth control for six years. I was on ortho-tri-cyclen lo up until about 6 months ago my doctor switched me over to Tri-Lo-Sprintec and I haven't had any problems until today. My period doesn't come until the fourth inactive pill, and that's been regular for me for the past six years. Today, my period came four days before the inactive pills. I've taken my pill religiously every day at 8pm this month and I didn't miss any. I did throw up on Saturday (10/1) about 6 hours after I took my pill. This has never happened to me, so I'm wondering if I have anything to be concerned about?
No responses have yet been posted. Add your response to this question.
- Ortho Tri-Cyclen Drug Information
- Ortho Tri-Cyclen Lo Drug Information
- Sprintec Drug Information
- Tri-Lo-Sprintec Drug Information
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 4 Dec 2012 • 2 answers
Posted 29 Dec 2014 • 1 answer
Birth Control Pills - On 4th day of ortho tri-cyclen, spotting from period still,and had unprotected
Posted 19 Feb 2015 • 1 answer
Posted 2 Sep 2016 • 0 answers
Posted 21 Feb 2017 • 0 answers